MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL GRYPHON SLOTTED SAWTOOTH GDE; BONENAIL GUIDEWIRE

MEDOS INTERNATIONAL SàRL GRYPHON SLOTTED SAWTOOTH GDE; BONENAIL GUIDEWIRE
Model Number 210824
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).
 
Event or Problem Description
It was reported by affiliate via complaint submission tool the gryphon br w/ proknot.The welding seam is broken and the shaft now falls off the handle.No patient consequences or surgical delay reported.The device is available to be returned for evaluation.Additional information received from the affiliate reported the defect was noticed during the loan set inspection at the site.
 
Additional Manufacturer Narrative
Additional narrative: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported by affiliate via complaint submission tool the gryphon br w/ proknot.The welding seam is broken and the shaft now falls off the handle.The complaint device was received and evaluated.Visual observations reveal that the handle assembly and the shaft were received disassembled without damages.In addition, the shaft still has the sharp edges and the laser impressions on the handle and in the shaft are in good conditions.The complaint can confirmed.The possible root cause for the reported failure can be attributed to the age and repeated use of the device causing fair wear and tear.However, this cannot be conclusive determined.A manufacturing record evaluation was performed for the finished device lot number: 1410001, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
GRYPHON SLOTTED SAWTOOTH GDE
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10525372
Report Number1221934-2020-02569
Device Sequence Number3203843
Product Code LXH
UDI-Device Identifier10886705024063
UDI-Public10886705024063
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210824
Device Catalogue Number210824
Device Lot Number1410001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2020
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer09/15/2020
10/04/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date09/16/2020
10/05/2020
Patient Sequence Number1